- Study at Deakin
- Campus life
- Industry and community
- About Deakin
Note: The 2012, 2013 publications have not been audited.
Jeremy Dover may be from another institution or only recently joined Deakin University.
Batten, Lynn and Dover, Jeremy* (2001) Blocking semiovals of Type (1,M+1,N+1), SIAM journal of discrete mathematics, vol. 14, no. 4, pp. 446-457, Society for Industrial & Applied Mathematics, Philadelphia, Pa. [C1]
ERA journal ID: 395 – Scopus EID: Not tagged
Citation counts: Scopus - 2
DRO entry for this publication
No grants and/or consultancies found or audited – the 2013 HERDC financial return has not been completed or loaded as yet.
No completions found or audited.
DRO to publications collection last synchronised: Sunday 8th December 2013 10:04pm